# SDR 1JAA20231011004

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N729AT
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258402
- Aircraft time: 5,516 hours, 3,101 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT DEPRESSURIZED DURING CLIMB FROM KBCT. CREW INITIATED DECENT TO 10000FT., PERFORMED THE DEPRESSURIZATION CHECKLIST, AND HELD TO BURN OFF FUEL AS REQUIRED. LANDED AIRCRAFT SAFELY AT KPBI FOR MAINTENANCE.
